On the choice of smoothing parameters for semirecursive nonparametric hazard estimators - Université de Poitiers Access content directly
Journal Articles Journal of Statistical Theory and Practice Year : 2016

On the choice of smoothing parameters for semirecursive nonparametric hazard estimators

No file

Dates and versions

hal-01665569 , version 1 (16-12-2017)

Identifiers

Cite

Yousri Slaoui. On the choice of smoothing parameters for semirecursive nonparametric hazard estimators. Journal of Statistical Theory and Practice, 2016, 10 (4), pp.656 - 672. ⟨10.1080/15598608.2016.1214853⟩. ⟨hal-01665569⟩

Collections

CNRS UNIV-POITIERS
73 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More